# SDR UPS05845182

- Difficulty date: July 13, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LWR AFT CORNER, THE DOOR JAMB CORNER INTERNAL SUPPORT PLATE IS CRACKED.  REMOVED FILLET IAW SRM 51-1-21.  FABRICATED AND INSTALLED REPLACEMENT FILLET AT THE MAIN CARGO DOOR LWR AFT DOOR JAMB INTERNAL SUPPORT PLATE IAW DWG 5772786 AND SRM 51-3-0.
